MathSciNet Relay Station
MathSciNet bibliographic data
MR1071809 (92a:60209) 60K35 (82B43)
Roy, Rahul The Russo-Seymour-Welsh theorem and the equality of critical densities and the "dual'' critical densities for continuum percolation on ${\bf R}\sp 2$. Ann. Probab. 18 (1990), no. 4, 1563–1575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement